# SDR NACA20050066

- Difficulty date: January 12, 2005
- Submitted: January 15, 2005
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,427 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 20HS2
- Condition: Frozen
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR WARNING LIGHT SHOWING GEAR NOT DOWN AND LOCKED.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH.  CHECKED GOOD.  FOUND WATER FROZEN IN RIGHT MAIN GEAR DOWNLOCK SWITCH.
